# SDR P5CA9701597

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Clips
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT CLIPS ON FORWARD AND AFT INNER WEB ON NR 1 PYLON.  FABRICATED AND INSTALLED REPLACEMENT CLIPS PER BAC SRM 51-30-01 AND 51-30-03.
